MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Decrease in Pressure (1490); Failure to Deliver (2338); Inaccurate Delivery (2339); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that man/spont was not working as bag won't fill.Log analysis revealed that a ventilator failure occurred.No injury reported.
 
Additional Manufacturer Narrative
The error log was analyzed for the reported date of event.The entries indicate that the membrane vacuum pressure that is required to keep the ventilator diaphragm in place was too low.The fabius has reacted to the detected situation as specified- automatic ventilation was stopped and a corresponding alarm was posted.In this case fresh gas delivery (incl.Agent) remains available and the patient can be ventilated using the manual breathing bag.In addition, an entry was found that the system leak test, performed before patient use, was not passed.The device was inspected by a service technician.The reported issue could not be reproduced.All tests were passed and no indication for a device malfunction was found.Based on the results of the log analysis and on-site inspection it can be assumed that most likely an external leakage in the breathing circuit has caused the reported symptom of a bag that cannot be filled and the failed leak test.The root cause for the low membrane pressure can be manifold (e.G.Leak inside the apl bypass valve, leak inside the pump).As during on site inspection no failure was found the exact cause could not be determined.The device was confirmed to be operating per manufacturer's specification and was handed over to the customer without further problems reported.Dräger finally concludes that the fabius behaved as specified upon the detected deviation by shutting down automatic ventilation and alerting the user by means of a corresponding alarm.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22183301
Report Number9611500-2025-00298
Device Sequence Number12908633
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)180829(93)8607000-71
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown